# SDR 96ZZZX4360

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 07413090001
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MNL - FLT 876 - NR 1 AND NR 2 GPS SHOW EXCESSIVE WINDS, 120 AT 215 KNOTS, TAS SHOWS 123 KNOTS AT ALL ATTITUDES.  TAS INPUT FAILURE INDICATED ON NR 1 GPS.  BOTH GPS UNRELIABLE.  RETURNED TO MNL.  REPLACED NPU NR 1 AND ADC NR 1 AND NR 2.  OPS CHECK PER MM 34-12-11.  OPS CHECK FOR NPU INTERFACE PER MM HT 9000 SATISFACTORY.  REFERENCE:  OPERATOR CONTROL NR MZZA96062.
